# SDR DHL2006746003

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8D15
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKE-OFF ROLL, TAKE-OFF THRUST SET, MACH AIRSPEED WARNING SOUNDED. INDICATED AIRSPEED LESS THAN 60 KTS.  REMOVED AND REPLACED FO'S MACH AIRSPEED INDICATOR IAW B727 MMS CH 34-12-21. TESTS GOOD. PITOT/STATIC TEST GOOD IAW B727 MMS 34-11-00. REMOVED AND REPLACED AURAL WARN BOX. AURAL WARNING BOX CHECKS GOOD IAW B727 MM CH 31-26-00.
